# SDR AALA201901119003

- Difficulty date: January 10, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 64,653 hours, 24,433 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit/Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 2500 FEET, A STRONG MUSTY, DIRTY SOCK ODOR. SMELLED IT IN THE COCKPIT BUT F/A'S IN THE BACK SAID IT WAS VERY STRONG.  MAINTENANCE ACCOMPLISHED JC 26L00021002.
